# SDR DALA2024101810197

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 HOLE ACCESS PANEL 192KB BELLY FAIRING ON EXISTING REPEIR LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED ACCESS PANEL 192KB BELLY FAIRING AT LOWER FUSELAGE AS PER ER/A 529512-14MA. (0614169)
